advertisement
Question
Posted by: Kal | 2008/09/05

Period abnormal while taking the pill

Hi There
I have been on the pill Melodene for about 8 months. I had my period about 2 weeks ago, all of a sudden I have started again, what can cause this as I have been never been irregular even before I started taking the pill?
Should I see my gynae?
Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be a breakthrough bleed. You could wait and see what happens next month but see your gynaecologist if you are worried..

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement